# SDR DL76G060778

- Difficulty date: September 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 25,363 hours, 3,801 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440401
- Part serial: 8417
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP SHOWS ANT FAULT.  REPLACED WEATHER RADAR ANTENNA AND TRANSCEIVER IAW MM.  ALL CKS NORMAL   ETOPS CATEGORY (B): DIVERSION OR TURNBACK.
